# SDR 2008UALA05478

- Difficulty date: August 25, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 59,178 hours, 19,398 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Regulator
- Condition: Leaking
- Location: Oxygen System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW O2 BELOW LIMITS - RTFL. FOUND LEAK AT REGULATOR AND INDICATION ISSUE.  REPLACED PRESSURE TRANSDUCER AND REPLACED PRESSURE REGULATOR OPS OK, NO REPEATS.
